Health knowledge made personal
Join this community!
› Share page:

Taking progesterone cream, started day 14, now day 26 temp still high but had 4 days of light pd, do i stop cream?


Posted by fbass62@aol.com

I started the prog cream after my temp spike on day 14 and began to spot on day 22 which developed into a light pd on 24, it is now 26 and I do not want to effect my next cycle by staying on the cream. Will my temp go down while taking the cream? Should i take a preg test to make sure?
 
Answers (1)
Sort by: Newest first | Oldest first

by virtue of the nature of progesterone yes your temperatures will go down when you stop the cream.

Are you taking the cream by suggestion of a physican or are you trying to extend your luteal phase on your own?

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: